# SDR USAA951359

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 993636827
- Condition: Cracked
- Location: Bs 937
- Part time: 34,764 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1/C-3 CHECK INSPECTION, FOUND 4 INCH CRACK IN FRAME MLG JAMB KEEL AREA, STA 937, CENTER SECTION.  MANUFACTURED DOUBLER AND ANGLE REPAIR PER SRM 53-05.  (X)
